ARAMA SONUÇLARI

Toplam 22 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Existence and uniqueness of solutions to initial boundary value problem for the higher order Boussinesq equation
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, Vol. 47, No. null, Ocak 2019, s. 436-445, ISSN: 1468-1218
ORUÇ GÖKSU,MUSLU GÜLÇİN MİHRİYE
A note on the global existence of small amplitude solutions to a generalized Davey-Stewartson system
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, Vol. 42, No. 24, Haziran 2009, ISSN: 1751-8113
EDEN ALP, HACINLIYAN İRMA
On the existence of Einstein Weyl Manifold with a special metric connection
ICRAPAM 2017, 11 Mayıs 2017
ÖZDEMİR FATMA
Fatma Özdemir Özet Bildiri
Kerem Görsev - Existence
İstanbul Teknik Üniversitesi MİAM - Doğan Müzik Center, 10 Nisan 2002
ASİSTAN SES MÜHENDİSİ
Mehmet Cevdet Erek Sanatsal Faaliyet Diğer
On Kant’s hidden ambivalence toward existence in his critique of the ontological argument
Journal of Applied Logics, Vol. 5, No. 7, Ocak 2018, s. 1515-1522, ISSN: 2055-3714
MİON GİOVANNİ FİLİPPO
God, ignorance and existence
International Journal for Philosophy of Religion, Vol. 72, No. 2, Ekim 2012, s. 85-88, ISSN: 0020-7047
MİON GİOVANNİ FİLİPPO
Numerical solution for a general class of nonlocal nonlinear wave equations arising in elasticity
ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, Vol. 97, No. 12, Aralık 2017, s. 1600-1610, ISSN: 0044-2267
MUSLU GÜLÇİN MİHRİYE,BORLUK HANDAN
The European Union A Regional Political Laboratory for Co existence of Multiple Civilisations And Implementation of Social Policies Sustainable Development
İstanbul Üniversitesi İktisat Fakültesi Mecmuası, Vol. 60, No. 1, Ocak 2010, s. 1-27, ISSN: 1304-0235
KIRVAL LEVENT
Levent Kırval Özgün Makale
Existence and uniqeness of positive solutions of boundary value problems for fractional differential equations with p Laplacian operatör and identities on the some special polynomials
Journal of Funcion Spaces and Applications, Ocak 2013, s. 1-16
ŞEN ERDOĞAN,AÇIKGÖZ MEHMET,JONG JIN SEO,ARACI SERKAN,ORUÇOĞLU KAMİL
Kamil Oruçoğlu Özgün Makale
Non-viscous regularization of the Davey-Stewartson equations: Analysis and modulation theory
JOURNAL OF MATHEMATICAL PHYSICS, Vol. 57, No. 8, Ağustos 2016, ISSN: 0022-2488
GUO YANQIU, HACINLIYAN İRMA, TITI EDRISS S.
A New Method for Geochemical Prediction of the Existence of Petroleum Reservoirs in Magmatic and Metamorphic Rocks
2021 International Petroleum and Petrochemical Technology Conference, 8 Haziran 2021
ÖZDEMİR ADİL, PALABIYIK YILDIRAY
Yıldıray Palabıyık Tam metin bildiri
Orbital stability of periodic standing waves for the cubic fractional nonlinear Schr?dinger equation
JOURNAL OF DIFFERENTIAL EQUATIONS, Vol. 341, Ocak 2022, s. 29, ISSN: 0022-0396
MORAES G. E. B, BORLUK HANDAN, LORENO G. DE, MUSLU GÜLÇİN MİHRİYE, NATALI FABIO
Existence of SARS-CoV-2 RNA on ambient particulate matter samples: A nationwide study in Turkey
Science of The Total Environment, Vol. 789, Ocak 2021, ISSN: 0048-9697
KAYALAR ÖZGECAN, ARI AKİF, BABUÇÇU GİZEM, KONYALILAR NUR, DOĞAN ÖZLEM, CAN FÜSUN, ALVER ŞAHİN ÜLKÜ, GAGA EFTADE, KUZU SADULLAH LEVENT, ERTÜRK ARI PELİN, ODABAŞI MUSTAFA, TAŞDEMİR YÜCEL, CİNDORUK SABAHATTİN SIDDIK, ESEN FATMA, SAKIN AHMET EGEMEN, ÇALIŞKAN BURAK, TECER LOKMAN HAKAN, FIÇICI MERVE, ALTIN AHMET, ONAT BURCU, AYVAZ COŞKUN, UZUN BURCU, SARAL ARSLAN, DÖĞEROĞLU TUNCAY, MALKOÇ SEMRA, ÖZDEN ÜZMEZ ÖZLEM, KUNT FATMA, AYDIN SENAR, KARA MELİK, YAMAN BARIŞ, DOĞAN GÜRAY, OLGUN BİHTER, DOKUCU EBRU, GÜLLÜ GÜLEN, UZUNPINAR ELİF, BAYRAM HASAN
Sadullah Levent Kuzu Özgün Makale
A study on the existence of numerical and analytical solutions for fractional integrodifferential equations in hilfer type with simulation
AIMS Mathematics, Ocak 2023, ISSN: 2473-6988
GEORGE RENY, AYDOĞAN SEHER MELİKE, SAKAR FETHİYE MÜGE, GHADERİ MEHRAN, REZAPOUR SHAHRAM
Seher Melike Aydoğan Özgün Makale
Verification of the Existence of Recently Published New Energy Levels of Atomic Holmium
Istanbul University, Vol. 1, Aralık 2023, ISSN: 2980-3012
BİNGÖL DOĞUKAN, BAŞAR GÖNÜL, BAŞAR GÜNAY, KANAT ÖZTÜRK İPEK, GÜZELÇİMEN FEYZA, KIN BARKA SEDA, KRÖGER SOPHİE
Günay Başar Özgün Makale
On the existence, uniqueness, and stability of periodic waves for the fractional Benjamin-Bona-Mahony equation
Studies in Applied Mathematics, Vol. 148, Ocak 2022, ISSN: 0022-2526
AMARAL SABRINA, BORLUK HANDAN, MUSLU GÜLÇİN MİHRİYE, NATALI FABIO, ORUÇ GÖKSU
Gülçin Mihriye Muslu Özgün Makale
Existence of solitary SH waves in a heterogeneous elastic two-layered plate
Zeitschrift für angewandte Mathematik und Physik, Vol. 73, Ağustos 2022, ISSN: 0044-2275
AHMETOLAN SEMRA, DELİKTAS-OZDEMİR EKİN, TUNA DİCLE
A Construction for the Existence of a Flat Induced Connection on the Structure Bundle of an Almost Quaternionic Manifold
Differential Geometry-Dynamical Systems, Vol. 3, No. 2, Nisan 2001, s. 25-30, ISSN: 1454-511X
ÖZDEMİR FATMA
A decisive test to confirm or rule out the existence of dark matter emulators using gravitational wave observations
Classical and Quantum Gravity, Vol. 25, No. 18, Eylül 2008, s. 184008, ISSN: 0264-9381
KAHYA EMRE ONUR
Emre Onur Kahya Özgün Makale
Local Existence of Solutions to Initial Boundary ValueProblem for the Higher Order Boussinesq Equation
INTERNATIONAL CONFERENCE ON MATHEMATICS, 3 Temmuz 2018, s. 190-194
ORUÇ GÖKSU,MUSLU GÜLÇİN MİHRİYE
Gülçin Mihriye Muslu Tam metin bildiri

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930